Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 81, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 81, Number 2 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 81, Number 2 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the approximation-solvability of equations involving $A$-proper and pseudo-$A$-proper mappings
W. V. Petryshyn.
Bull. Amer. Math. Soc. 81 (1975), 223-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388173
Manifolds with preassigned curvature—a survey
Herman Gluck.
Bull. Amer. Math. Soc. 81 (1975), 313-329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367861
Asymptotic analysis of transport processes
George C. Papanicolaou.
Bull. Amer. Math. Soc. 81 (1975), 330-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0362523
Elections to membership
Bull. Amer. Math. Soc. 81 (1975), 401
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Prehomogeneous vector space defined by a semisimple algebraic group
Nguyen Huu Anh.
Bull. Amer. Math. Soc. 81 (1975), 402-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367081
Nonregular contact structures on Brieskorn manifolds
Kinetsu Abe and Joseph Erbacher.
Bull. Amer. Math. Soc. 81 (1975), 407-409
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0417974
On the representation and approximation of a class of operator-valued analytic functions
G. D. Allen and F. J. Narcowich.
Bull. Amer. Math. Soc. 81 (1975), 410-412
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0365208
The HNN and generalized free product structure of certain linear groups
Benjamin Fine.
Bull. Amer. Math. Soc. 81 (1975), 413-416
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372059
Round handles and homotopy of nonsingular vector fields
Daniel Asimov.
Bull. Amer. Math. Soc. 81 (1975), 417-419
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0370658
Automorphisms of solvable groups
S. Bachmuth and H. Y. Mochizuki.
Bull. Amer. Math. Soc. 81 (1975), 420-422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0364452
Necessary and sufficient conditions for determining a Hill’s equation from its spectrum
Wallace Goldberg.
Bull. Amer. Math. Soc. 81 (1975), 423-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367357
The Lefschetz number and fiber preserving maps
J. C. Becker, A. Casson and D. H. Gottlieb.
Bull. Amer. Math. Soc. 81 (1975), 425-427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0410728
A radial multiplier and a related Kakeya maximal function
Antonio Cordoba.
Bull. Amer. Math. Soc. 81 (1975), 428-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0365016
Steenrod homology and operator algebras
Jerome Kaminker and Claude Schochet.
Bull. Amer. Math. Soc. 81 (1975), 431-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0450997
Complete automorphism groups
Joan L. Dyer and Edward Formanek.
Bull. Amer. Math. Soc. 81 (1975), 435-437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0357632
The stability problem in shape and a Whitehead theorem in pro-homotopy
David A. Edwards and Ross Geoghegan.
Bull. Amer. Math. Soc. 81 (1975), 438-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0365562
The products of manifolds with the f.p.p. need not have the f.p.p.
S. Y. Husseini.
Bull. Amer. Math. Soc. 81 (1975), 441-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367981
Linear approximation by exponential sums on finite intervals
M. v. Golitschek.
Bull. Amer. Math. Soc. 81 (1975), 443-445
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0404938
The determinant of a random matrix
F. Alberto Grünbaum.
Bull. Amer. Math. Soc. 81 (1975), 446-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0410840
A uniqueness theorem for homology in $\cal C$at, the category of small categories
Dana May Latch.
Bull. Amer. Math. Soc. 81 (1975), 449-452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0382402
Derivatives of entire functions and a question of Pólya
Simon Hellerstein and Jack Williamson.
Bull. Amer. Math. Soc. 81 (1975), 453-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0361072
Real forms of hermitian symmetric spaces
Harris A. Jaffee.
Bull. Amer. Math. Soc. 81 (1975), 456-458
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412490
Semicontinuity of Kodaira dimension
D. Lieberman and E. Serenesi.
Bull. Amer. Math. Soc. 81 (1975), 459-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372265
Removable singularities of solutions of systems of linear differential equations
Takahiro Kawai.
Bull. Amer. Math. Soc. 81 (1975), 461-463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372437
An entropy equidistribution property for a measurable partition under the action of an amenable group
J. C. Kieffer.
Bull. Amer. Math. Soc. 81 (1975), 464-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0361003
A 4-manifold which admits no spine
Yukio Matsumoto.
Bull. Amer. Math. Soc. 81 (1975), 467-470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0380814
On the $\mathbf{R}$-forms of certain algebraic varieties
Stephen Kudla.
Bull. Amer. Math. Soc. 81 (1975), 471-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0379505
Proper $T$-maps of $T$-modules
Alan A. Meyerhoff.
Bull. Amer. Math. Soc. 81 (1975), 474-476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0370630
A restriction theorem for the Fourier transform
Peter A. Tomas.
Bull. Amer. Math. Soc. 81 (1975), 477-478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0358216
Multipliers of closed ideals of $L^{p} (D^{∞})$
Daniel M. Oberlin.
Bull. Amer. Math. Soc. 81 (1975), 479-481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0370061
Fixed-points of finite group actions on contractible complexes
Robert Oliver.
Bull. Amer. Math. Soc. 81 (1975), 482-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0368055
Matrix differential equations
Ray Redheffer.
Bull. Amer. Math. Soc. 81 (1975), 485-488
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0379954
Classifying relative equilibria. II
Julian I. Palmore.
Bull. Amer. Math. Soc. 81 (1975), 489-491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0363076
The $q$-regularity of lattice point paths in $R^{n}$
Jerome L. Paul.
Bull. Amer. Math. Soc. 81 (1975), 492-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366679
Some degenerations of a compact Riemann surface of genus 4
Aaron Lebowitz.
Bull. Amer. Math. Soc. 81 (1975), 495-499
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372253
On relative class numbers of certain quadratic extensions
Jih-Min Shyr.
Bull. Amer. Math. Soc. 81 (1975), 500-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0369320
Measures as convolution operators on Hardy and Lipschitz spaces
Misha Zafran.
Bull. Amer. Math. Soc. 81 (1975), 503-505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372533
Corrigendum, Volume 80
Bull. Amer. Math. Soc. 81 (1975), 506
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum, Volume 79
Bull. Amer. Math. Soc. 81 (1975), 506
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Council and board of trustees. 1974 and 1975
Bull. Amer. Math. Soc. 81 (1975), 507-508
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Foundations of a structural theory of set addition, by G. A. Freiman.
Reviewer: Basil Gordon
Bull. Amer. Math. Soc. 81 (1975), 393-396
Review information
Full-text PDF Free Access
Conjugacy classes in algebraic groups, by Robert Steinberg.
Reviewer: Andy R. Magid
Bull. Amer. Math. Soc. 81 (1975), 397-400
Review information
Full-text PDF Free Access
American Mathematical Society